# SDR CHQA20120720243

- Difficulty date: July 20, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,848 hours, 21,839 cycles
- Engine: Allsn AE3007A
- Engine time: 23,420 hours, 20,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE CARGO DOOR CUTOUT FRAME 65.  MAINTENANCE REPAIRED THE CARGO DOOR CUTOUT FRAME 65 IN ACCORDANCE WITH ETD 2012-145-010345 REVISION A.
